iMedi.co.uk

Boots Blocked Nose Relief 12mg Capsules

150 mm

210 mm



TriTormafion for the user


Blocked Nose Relief 12 mg Capsules

(Phenylephrine Hydrochloride)

Read all of this leaflet carefully because it contains important information for you.


This medicine is available without prescription to treat minor conditions. However, you still need to take it carefully to get the best results from it.

•    Keep this leaflet, you may need to read it again

•    Ask your pharmacist if you need more information or advice

What this medicine is for

This medicine contains Phenylephrine Hydrochloride, a decongestant, which acts to relieve a blocked nose. It can be used to relieve the symptoms of a blocked nose caused by colds or hayfever.

Before you take this medicine

This medicine can be taken by adults and children of 12 years and over. However, some people should not take this medicine or should seek the advice of their pharmacist or doctor first.

XDo not take:

•    If you are allergic to any of the ingredients in this medicine (see "What is in this medicine")

•    If you have heart or circulatory problems

•    If you have high blood pressure

(including that due to a tumour near your kidney)

•    If you have diabetes, glaucoma or an overactive thyroid

•    If you are taking monoamine oxidase inhibitors (for depression) or have taken them within the last 14 days

•    If you have an intolerance to some sugars, unless your doctor tells you to (this medicine contains lactose)

•    If you are a man with prostate problems

•    If you are pregnant or breastfeeding

? Talk to your pharmacist or doctor:

•    If you have circulation problems such as Raynaud’s Disease (a problem which causes cold hands and feet)


Other important information

Do not drink alcohol (e.g. wine, beer, spirits) whilst taking this medicine.

If you take other medicines

f This medicine contains phenylephrine.

Do not take with any other medicines that contain phenylephrine.

Before you take these capsules, make sure that you tell your pharmacist about ANY other medicines you might be using at the same time, particularly the following:

•    Digoxin (for heart problems)

•    Medicines for high blood pressure

•    Tricyclic antidepressants

•    Other decongestants

If you are unsure about interactions with any other medicines, talk to your pharmacist. This includes medicines prescribed by your doctor and medicine you have bought for yourself, including herbal and homeopathic remedies.

/How to take this medicine

Check the foil is not broken before use. If it is, do not take that capsule.


Age

How many to take

How often to take

Adults and children of 12 years and over

One

capsule

Up to 4 times a day, if you need to.

Don’t take more than 4 capsules in 24 hours.


Swallow the capsule with water.

Do not give to children under 12 years. Do not take more than the amount recommended above.


If symptoms do not go away talk to your doctor.

f If you take too many capsules: Talk to a doctor straight away. Take your medicine and this leaflet with you.

Possible side effects

Most people will not have problems, but some may get some, f If you get any of these serious side effects, stop taking the capsules. See a doctor at once:

•    Difficulty in breathing, swelling of the face, neck, tongue or throat (severe allergic reactions)

If you get any of the following side effects see your pharmacist or doctor.

•    Skin rash

•    Feeling sick, being sick, headache

•    Fast or irregular heartbeat, high blood pressure

•    Occasionally, difficulty in passing urine (in men)

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.aov.uk/vellowcard. By reporting side effects you can help provide more information on the safety of this medicine.

How to store this medicine

Do not store above 25°C.

Store in the original package.

Keep this medicine in a safe place out of the sight and reach of children, preferably in a locked cupboard.

Use by the date on the end flap of the carton or on the foil edge.


What Is m this medicine

Each capsule contains Phenylephrine Hydrochloride 12 mg, which is the active ingredient.

As well as the active ingredient, the capsules also contain lactose, maize starch, magnesium stearate. The capsule shell contains gelatin, quinoline yellow (E104), titanium dioxide (E171), printing ink (containing black iron oxide (E172), shellac, propylene glycol).

The pack contains 24 yellow capsules.

Who makes this medicine

Manufactured for the Marketing Authorisation holder The Boots Company PLC Nottingham NG2 3AA by Famar SA Anthoussa Attiki 15344 Greece

Leaflet prepared January 2015 If you would like any further information about this medicine, please contact The Boots Company PLC Nottingham NG2 3AA

Other formats

To request a copy of this leaflet in Braille, large print or audio please call, free of charge:

0800 198 5000 (UK only)

Please be ready to give the following information:

Product name: Boots Blocked Nose Relief

12 mg Capsules

Reference number: 00014/0593

This is a service provided by the Royal National Institute of Blind People.


31032917


TECHNICAL INFO: PRINTER PLEASE NOTE

Trident have created this artwork to a generic print process specification and repro has not been applied. Please call your Boots contact to discuss any amends or if anything falls beneath your print tolerances.



TnTbrmafion for the user


Blocked Nose Relief 12 mg Capsules

(Phenylephrine Hydrochloride)

Read all of this leaflet carefully because it contains important information for you.


This medicine is available without prescription to treat minor conditions. However, you still need to take it carefully to get the best results from it.

•    Keep this leaflet, you may need to read it again

•    Ask your pharmacist if you need more information or advice

What this medicine is for

This medicine contains Phenylephrine Hydrochloride, a decongestant, which acts to relieve a blocked nose. It can be used to relieve the symptoms of a blocked nose caused by colds or hayfever.

Before you take this medicine

This medicine can be taken by adults and children of 12 years and over. However, some people should not take this medicine or should seek the advice of their pharmacist or doctor first.

XDo not take:

•    If you are allergic to any of the ingredients in this medicine (see "What is in this medicine")

•    If you have heart or circulatory problems

•    If you have high blood pressure

(including that due to a tumour near your kidney)

•    If you have diabetes, glaucoma or an overactive thyroid

•    If you are taking monoamine oxidase inhibitors (for depression) or have taken them within the last 14 days

•    If you have an intolerance to some sugars, unless your doctor tells you to (this medicine contains lactose)

•    If you are a man with prostate problems

•    If you are pregnant or breastfeeding

? Talk to your pharmacist or doctor:

•    If you have circulation problems such as Raynaud’s Disease (a problem which causes cold hands and feet)


Other important information

Do not drink alcohol (e.g. wine, beer, spirits) whilst taking this medicine.

If you take other medicines

f This medicine contains phenylephrine.

Do not take with any other medicines that contain phenylephrine.

Before you take these capsules, make sure that you tell your pharmacist about ANY other medicines you might be using at the same time, particularly the following:

•    Digoxin (for heart problems)

•    Medicines for high blood pressure

•    Tricyclic antidepressants

•    Other decongestants

If you are unsure about interactions with any other medicines, talk to your pharmacist. This includes medicines prescribed by your doctor and medicine you have bought for yourself, including herbal and homeopathic remedies.

/How to take this medicine

Check the foil is not broken before use. If it is, do not take that capsule.


Age

How many to take

How often to take

Adults and children of 12 years and over

One

capsule

Up to 4 times a day, if you need to.

Don’t take more than 4 capsules in 24 hours.


Swallow the capsule with water.

Do not give to children under 12 years. Do not take more than the amount recommended above.


If symptoms do not go away talk to your doctor.

f If you take too many capsules: Talk to a doctor straight away. Take your medicine and this leaflet with you.

Possible side effects

Most people will not have problems, but some may get some, f If you get any of these serious side effects, stop taking the capsules. See a doctor at once:

•    Difficulty in breathing, swelling of the face, neck, tongue or throat (severe allergic reactions)

If you get any of the following side effects see your pharmacist or doctor.

•    Skin rash

•    Feeling sick, being sick, headache

•    Fast or irregular heartbeat, high blood pressure

•    Occasionally, difficulty in passing urine (in men)

Reporting of side effects

If you get any side effects, talk to your doctor, pharmacist or nurse. This includes any possible side effects not listed in this leaflet. You can also report side effects directly via the Yellow Card Scheme at: www.mhra.aov.uk/vellowcard. By reporting side effects you can help provide more information on the safety of this medicine.

How to store this medicine

Do not store above 25°C.

Store in the original package.

Keep this medicine in a safe place out of the sight and reach of children, preferably in a locked cupboard.

Use by the date on the end flap of the carton or on the foil edge.

What Is m this medicine

Each capsule contains Phenylephrine Hydrochloride 12 mg, which is the active ingredient.

As well as the active ingredient, the capsules also contain lactose, maize starch, magnesium stearate. The capsule shell contains gelatin, quinoline yellow (E104), titanium dioxide (E171), printing ink (containing black iron oxide (E172), shellac, propylene glycol).

The pack contains 24 yellow capsules.

Who makes this medicine

Manufactured for the Marketing Authorisation holder The Boots Company PLC Nottingham NG2 3AA by Famar SA Anthoussa Attiki 15344 Greece

Leaflet prepared January 2015 If you would like any further information about this medicine, please contact The Boots Company PLC Nottingham NG2 3AA

Other formats

To request a copy of this leaflet in Braille, large print or audio please call, free of charge:

0800 198 5000 (UK only)

Please be ready to give the following information:

Product name: Boots Blocked Nose Relief

12 mg Capsules

Reference number: 00014/0593

This is a service provided by the Royal National Institute of Blind People.

31032917

TECHNICAL INFO: PRINTER PLEASE NOTE

Trident have created this artwork to a generic print process specification and repro has not been applied. Please call your Boots contact to discuss any amends or if anything falls beneath your print tolerances.